# SDR MASA2011122364255

- Difficulty date: December 20, 2011
- Submitted: December 23, 2011
- Operation: Air carrier
- Aircraft: N904FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15004
- Aircraft time: 21,746 hours, 17,199 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLOOD LIGHT 20 DF INOP.  RELAMPED, OP GOOD.
